# SDR COMA9610151

- Difficulty date: May 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N200CD
- Make and model: Emb EMB-120RT
- Aircraft serial: 120200
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin Support
- Part number: 12025211002
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 400FC INSPECTION, FOUND ONE RIVET AT FRAME 9 JUST BELOW RIGHT DIRECT WINDOW TO BE DEFORMED.  FURTHER INSPECTION REVEALED SKIN SUPPORT TO BE CRACKED.  REPLACED CRACKED SUPPORT.
